MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c8000 processing module.The following data was provided for a pediatric patient: sid (b)(6) initial result 2.20, repeated 0.53 and 2.22 mmol/l (reference range pediatric 2.13-2.74 mmol/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, field data review, and device history review.Return testing was not complete as returns were not available.A ticket search by lot indicates the complaint lot is performing as expected.The trend review found no trends related to this issue.Device history record review did not identify any nonconformances or deviations related to the current complaint issue.The overall performance of the complaint lot was evaluated using data gathered from customers worldwide.The patient data was analyzed compared to an established control limit.The patient median result was within the established limit indicating the lot is performing as expected.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the calcium reagent lot 23017un22 was identified.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c8000 processing module.The following data was provided for a pediatric patient: sid (b)(6)initial result 2.20, repeated 0.53 and 2.22 mmol/l (reference range pediatric 2.13-2.74 mmol/l).No impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17162664
Report Number3002809144-2023-00279
Device Sequence Number12160211
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2023
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number23017UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, (B)(6); ARC C8 PROC MOD, 01G06-11, (B)(6)
Patient SexUnknown